Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Severe tiredness since a week, emotional distress, nausea, vomiting sensation. Relief measure?

For the past week or so i have been feeling very tired. Even after sleeping 7-10 hrs a night. Ontop of that i ve been feeling very emotional (mostly sad or a strong feeling of wanting to cry) at random moments. I v also been feeling very nausea s. The need to throw up is so strong i cant do anything unless i vomit . Any help you can provide is greatly appreciated. Thank you
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Oh dear
There is no mention of age, gender,habits and so on....
The picture is highly suggestive of DEPRESSION. As soon as possible, you MUST see a Psychiatrist - he will be the right person for further assessment and assistance. Relax / Don't worry / Don't be upset that you are going to see psychiatrist - seeing a heart doctor does not mean, one has heart disease. It is better to be seen by a specialist, than presuming.
Do not worry. Recent onset and short duration may mean easy management and cure
All the best
Good luck
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor